MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM RIGHT SIZE 3; KNEE PROTHESIS

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM RIGHT SIZE 3; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: oxford ph3 cementlessfem sz m; item# 154926; lot# 6299751.Oxf uni cmntls tib sz d rm; item# 166577, lot# 6181847.Foreign: singapore.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.The device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.It has been confirmed that the implant is not within the scope or subject of any field actions or recalls which could be attributed to reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty and developed infection within the same year.Revision surgery was performed and the bearing was changed.Investigation results are now available.Attempts have been made and no further information has been provided.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM RIGHT SIZE 3
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14942310
Report Number3002806535-2022-00297
Device Sequence Number6215524
Product Code NRA
UDI-Device Identifier05019279786213
UDI-Public(01)05019279786213(17)240106(10)6566520
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/06/2024
Device Model NumberN/A
Device Catalogue Number159575
Device Lot Number6566520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown